# SDR USAA2012122100003

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 23,865 hours, 10,309 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2524A5
- Part serial: V12097
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 23,865 hours, 10,309 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, Y
- Precautionary procedure: K

## Discrepancy

ON TAXI IN, CREW REPORTED A NR 1 ENGINE OVERTEMP AND AUTO SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW J/C 26L40071004.  OPS GROUND CHECK IAW 26L00071015 GOOD AT THIS TIME.
